# SDR 2004UALA00057

- Difficulty date: January 24, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 23,815 hours, 8,162 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300A1
- Part serial: 557
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A PRESSURIZATION PROBLEM.  INABILITY TO PRESSURIZE WAS RESULT OF A MALFUNCTIONING SKIN AIR OUTLET VALVE.  THE DEFECTIVE UNIT WAS REPLACED AND VERIFIED FAULTY.  NO FURTHER PRESSURIZATION PROBLEMS REPORTED SINCE UNIT REPLACEMENT.
